Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Having acne on face and has formed red bulge. Suggest the treatment?

User rating for this question
Answered by

Practicing since : 2006
Answered : 2016 Questions
I have a problem of acne which forms as red bulge. What would be the treatment in form of topical cream or oral..
How do I prevent that.?
Posted Sat, 28 Sep 2013 in Skin Hair and Nails
Answered by Dr. Kalpana Pathak 31 minutes later
Brief Answer:
Please read a detailed answer below

Detailed Answer:
Thanks for writing to us.
To treat acne you might follow these suggestions
Use a salicylic acid based face wash twice in a day
apply clindamycin gel twice in a day and adapalene gel in night
avoid oils, massage creams, facials, use of steroid based creams over face
get your blackheads and whiteheads extracted regularly

usually with these steps mild acne subsides in couple of weeks.
If not much response is seen or if lesions are too many, one may start with tablet doxycycline 100 mg twice in a day. Other oral medicines which are commonly given are azithromycin, minocycline and isotretinoin .Please start oral medicines only after consulting a doctor nearby.
Hope that helped.
Should there be any other query, please write back.
Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor